# SDR IXXA06SMN355S

- Difficulty date: November 10, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT INBOARD STUB WING UPPER SKIN CORRODED AT STATION XFS246.000 REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER FILLERS AND STRAP.  TREATED REPAIR AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC/SRM 51-1-11, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, FAA FORM 8110-3 NUMBER 06574 DATED 11-23-06, SEMAN DWG NUMBERED-4375 DATED 11-13-06 AND SEMAN NUMBER 2006953 DATED 11-23-06.
